No Cover Image

Journal article 1032 views

Two-time-scale stochastic partial differential equations driven by alpha-stable noise: averaging principles

Jianhai Bao, George Yin, Chenggui Yuan Orcid Logo

Bernoulli, Volume: 23, Issue: 1, Pages: 645 - 669

Swansea University Author: Chenggui Yuan Orcid Logo

Full text not available from this repository: check for access using links below.

Check full text

DOI (Published version): 10.3150/14-BEJ677

Published in: Bernoulli
ISSN: 1350-7265
Published: 2016
Online Access: Check full text

Tags: Add Tag
No Tags, Be the first to tag this record!
Item Description: Full text available from the journal as an open access paper.
Keywords: α-stable process, averaging principle, invariant measure, stochastic partial differential equation, strong convergence
College: Faculty of Science and Engineering
Issue: 1
Start Page: 645
End Page: 669